75.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen

2 REPLIES 2
Bev Ras
Member

Re: Tamoxifen

Hi

I also had problems with Tamoxifen so my oncologist put me on Letrozole which suited me better. Maybe ask your oncologist for alternatives?

I finished 25 sessions of radiotherapy a couple of weeks ago and I was very lethargic for days. Just rest as much as possible and don't over exert yourself.

Good luck and take care. 

Eglis
Member

Re: Tamoxifen

Hello

I started taking Tamoxifen in December and started radiotherapy in January.

in first few weeks I noticed a few side effects but did my best to ignore them.  Generally now I notice a lot less (or I‘ve gotten better at managing them).

I felt very fatigued towards the end of the radiotherapy.  I used an app called Untire.  I found this really helpful to understand why suddenly I was totally drained and also to manage my energy levels better.  It was frustrating but that app helped me to manage myself.

Wishing you all the best 

 

Mermaid79
Member

Tamoxifen

Hello everyone, 

Been taking tamoxifen for a 10 days. First few days I started getting hot flushes and last few days felt tired and lethargic. I did go back to work part time too this week so could be why feel so tired. How did/do you feel taking these tablets?

Also start my 20 radiotherapy sessions this week so sure I’ll be feeling more tired during this. 

Hope everyone is doing ok x